# SDR AALA20120731003

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 6,459 hours, 2,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WITH DENT IN FUSELAGE SKIN AT STATIONS 268 TO 271 BETWEEN STRINGERS 4 AND 5 LEFT.  INSTALLED DOUBLER PER EA B737-53-025298.
